# SDR MASA200601901

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,537 hours, 4,822 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6681 TUS - CAPTAIN REPORTED A I/B SPOILERON AND I/B FLIGHT SPOILER CAUTION MESSAGE.  MX PERFORMED SPOST.
